# SDR 9JLA2020120923620

- Difficulty date: December 7, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N827JN
- Make and model: Cessna 560XL
- Aircraft serial: 5605223
- Aircraft time: 2,542 hours, 2,106 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: D45C24
- Condition: Defective
- Location: Airspeed
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED AFTER LANDING THAT A STAB MISCOMPARE FAULT WAS DISPLACED.  THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THE AIRSPEED SWITCH WAS DEFECTIVE.  THE SWITCH WAS REPLACED AND A NEW SWITCH PART P/N D45C-24.  OPERATIONS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
